hi there is there anyone still awake its 5.0am Wednesday morning not been to bed yet my legs are going ten to dozen,coming of dopamine drugs,(its a killer) taking oxynorm 5mils +2 co-codomol but still my legs are twitching, I am so very tired, as soon as I lay down my legs start, I have been for an MRI scan this evening,(my GP thinks I've torn a muscle in my leg) I was just wondering if this MRI scan could have any impact on my legs being like they are, only in the past they have never been as bad as this before when I have tried to come of dopamine drugs in the past,

18 Replies

  • Hi Connie50 ,there's always someone awake I'm over on the other side of the world it's 6.10 pm here in NZ ,and I can't help you much either, ,won't bother to give any platitudes as they don't help, hopefully seeing as it's nearly daytime it might stop I know I've had MRI scans and it didn't make mine worse, but we are all different ,have heard of other people coming off drugs having the same problem hopefully that's what it is all I can do is send you a big hug ,,,

  • thanks anyway got a reply from DR B he's told me to increase my dose of oxy while I'm trying to come of dopamine its a bugger done this before weaning of dopamine (its a killer)

  • Connie if you are coming of your tablets what are you going to take. X

  • Hi Connie, so sorry you are going through it. Augmentation has a lot to answer to. I am hoping and praying I can get through without coming off the drugs as I am going on holiday soon and I don't want to mess around so I am hoping that I can get through the holiday then start the awful process when I get back. I have had 8 MRI,s so far and each time it was different. I found that having a morning appointment was better, but I wonder if it is the vibration of the magnets on your nerves that affects the RLS. I know my wedding ring tries to come off my finger so there is a lot of vibration to consider. Hope you get some sleep during the day, cheers Jimeka

  • thank jimekyes its not very nice augmentation,I've been through this about three times know, trying to wean of dopamine its awful (on repinarole) it seems to be the only med that works for me BUT after so long I get augmentation very bad, cant take opiates allergic to opiates

  • Hi Connie. MRI's shouldn't effect RLS - there is only magnetic energy in those, (hence no metal), so it will interfere with the legs as much as a bar of soap!!

    Connie, I was on Mirapexin and long story short the symptoms went from just in my legs to all over my body. It has never gotten any better :( It seems that at times for some reason the whole thing gets worse - it seems to me that this is a progressive condition and that has been my unfortunate experience.

    Ask the Dr about Targinact - its oxycontin and naloxone I am using it with a 2mg Neupro patch and they are just about covering it - just about as I still get bad nights but not bad weeks/months!

    My GP is loath to prescribe strong drugs without a pain clinic seeing you. Maybe demand a referral to a pain clinic. I am sure I will get flack for this but tell your GP you are suicidal! Sometimes they only move when you are at the end of your tether and suicide should scare him/her into action.

    Good luck.

  • thanks for your reply I took oxy + 2co-codomols last night but never touched me, so tonight going to take 1 clonazepam + 1spoonful of oxy,after a few days I start to itch all over with oxy I'm allergic to opiates (any)

  • You could try Kratom as it works on the opiate receptors and without all the nastier side-effects.

    It is a rotten juggling act between relief and side-effects :(

  • hi Connie i was awake from 01:30 am Wednesday until about 03:30 am this morning and then back up at 07:30 am legs jumping about and had to put some cream on my legs because not only where they jumping about plus i've got a skin rash can't remember the right name for it and i have to put E45 inch relief cream on to help them from itching. hope the rest of your day gets better take care your friend.........Alan xx

  • I'm like that with any opiate its the codeine in the pills that make you itch try taking a clarityn antihistamine, make sure its only clarityn though make sure its no other, it was DR B told me to take clarityn any other interferes with RLS

  • hi Connie the tablets i'm on are the only ones that they give me, i'm just remembered what it is on my legs and if i've spelt it correctly its celulitus on both legs and i have to use E45 ITCH RELIEF cream and that helps it from itching but because i've got server back pain with three disc out plus my sciatica nerve is damaged that's why i'm in a lot of pain and that's why i get RLS not to worry just keep putting up with it i do take are your friend always Alan xx

  • thanks ALAN someone suggested on this web site to take oxycodone + clonazepam to make me sleep so going to give it a try later going to have an early night if my legs will let me, so goodnight god bless speak with you later,

  • hi Connie sweet dreams speak to you soon big hug for you from me your friend always Alan xx

  • Hi Connie the Clonazepam might just help settle your legs ,you need every bit of help you can get when coming off dopamine, hope you sleep better tonight x

  • hi pippins2 I slept like a log didn't even get up to go to the loo,so by taking the oxy &1 clonazepam it must have knocked me out, mind you I don't think it happens every time, wish it did,

  • Glad you slept, I had a good night too x

  • have you changed your meds yet?

  • No not on my Neupro patch break yet need to wait until kids off school so I not needing to drive

You may also like...